# SDR SWAA2024020247019

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 29,428 hours, 14,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESENT STRIP FO SIDE BLUE FLOOR STRIP BY ROW 12 IS COMING OFF<[01] RESEATED GLOW STRIP IAW SIP
